| Title |
On the zeros of some functions related to periodic zeta-functions |
| Authors |
Laurinčikas, Antanas ; Stoncelis, Mindaugas ; Šiaučiūnas, Darius |
| Full Text |
|
| Is Part of |
Чебышевский сборник.. Тула : Тульский государственный педагогический университет им. Л.Н. Толстого. 2014, т. 15, вып. 1(49), p. 121-130.. ISSN 2226-8383 |
| Keywords [eng] |
Periodic zeta-function ; Periodic Hurwitz zeta-function ; Universality ; Zeros of analytic function |
| Abstract [eng] |
In the paper, we obtain that a linear combination of the periodic and periodic Hurwitz zeta-functions, and more general combinations of these func- tions have infinitely many zeros lying in the right-hand side of the critical strip. |
| Published |
Тула : Тульский государственный педагогический университет им. Л.Н. Толстого |
| Type |
Journal article |
| Language |
English |
| Publication date |
2014 |
| CC license |
|